# SDR DALA2023073106173

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N136DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50055
- Aircraft time: 7,569 hours, 3,458 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE BOX CORRODED AT LOWER FWD CUT OUT AREA. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0085:5360-2017/001 00102 COMPLIED WITH ER/A 610625-14 PRI REV 0, ER/A 610625-14 PRI REV 1, AND FINAL ER/A 610625-14 REV ORIGINAL. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0085:5360-2017/001 00102 COMPLIED WITH ER/A 610625-14 PRI REV 0, ER/A 610625-14 PRI REV 1, AND FINAL ER/A 610625 -14 REV ORIGINAL. (LP# 2891220)
